American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Seyed M. Zoalroshd. On isoperimetric inequalities for single layer potentials. Proc. Amer. Math. Soc. 145 (2017) 323-326.
Abstract, references, and article information   
View Article: PDF

[2] Michał Kowalczyk and Yong Liu. Nondegeneracy of the saddle solution of the Allen-Cahn equation. Proc. Amer. Math. Soc. 139 (2011) 4319-4329. MR 2823077.
Abstract, references, and article information   
View Article: PDF

[3] Iosif Polterovich. Pleijel's nodal domain theorem for free membranes. Proc. Amer. Math. Soc. 137 (2009) 1021-1024. MR 2457442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jesper Tidblom. A geometrical version of Hardy's inequality for $\stackrel{\circ}{\textrm{W}}{}^{1,p}(\Omega)$. Proc. Amer. Math. Soc. 132 (2004) 2265-2271. MR 2052402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steve Zelditch. Note on quantum unique ergodicity. Proc. Amer. Math. Soc. 132 (2004) 1869-1872. MR 2051153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adam Sikora and James Wright. Imaginary powers of Laplace operators. Proc. Amer. Math. Soc. 129 (2001) 1745-1754. MR 1814106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jeongkeun Lee. Bivariate version of the Hahn-Sonine theorem. Proc. Amer. Math. Soc. 128 (2000) 2381-2391. MR 1709757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yi Fang and Fusheng Wei. On uniqueness of Riemann's examples. Proc. Amer. Math. Soc. 126 (1998) 1531-1539. MR 1459120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sagun Chanillo. A problem in electrical prospection and an $n$-dimensional Borg-Levinson theorem . Proc. Amer. Math. Soc. 108 (1990) 761-767. MR 998731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pei-Kun Chang and Dennis DeTurck. On hearing the shape of a triangle . Proc. Amer. Math. Soc. 105 (1989) 1033-1038. MR 953738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Barry Simon. Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. II . Proc. Amer. Math. Soc. 45 (1974) 454-456. MR 0417596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barry Simon. Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. I . Proc. Amer. Math. Soc. 42 (1974) 395-401. MR 0417596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles V. Coffman. On the bifurcation theory of semilinear elliptic eigenvalue problems . Proc. Amer. Math. Soc. 31 (1972) 170-176. MR 0306733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia